WoRMS taxon details

Checked: verified by a taxonomic editorPharaonella sieboldii (Deshayes, 1855)

714882  (urn:lsid:marinespecies.org:taxname:714882)

accepted
Species
marine
(ofChecked: verified by a taxonomic editorTellina sieboldii Deshayes, 1855) Deshayes, G. P. (1855). Descriptions of new shells from the collection of Hugh Cuming, Esq. Proceedings of the Zoological Society of London. part 22 (1854): 317-371., available online at https://biodiversitylibrary.org/page/30747744
page(s): 368 [details]   
Sartori, André F.; Gofas, S. (2016). Pharaonella sieboldii (Deshayes, 1855). In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=714882 on 2017-12-12

Date
action
by
2013-01-08 10:43:56Z
created
2014-01-22 19:29:28Z
changed
2016-06-03 08:59:30Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (ofChecked: verified by a taxonomic editorTellina sieboldii Deshayes, 1855) Deshayes, G. P. (1855). Descriptions of new shells from the collection of Hugh Cuming, Esq. Proceedings of the Zoological Society of London. part 22 (1854): 317-371., available online at https://biodiversitylibrary.org/page/30747744
page(s): 368 [details]   

basis of record Okutani T., ed. (2000) Marine mollusks in Japan. Tokai University Press. 1173 pp.
page(s): 973 [details]   

additional source Huber, M.; Langleit, A.; Kreipl, K. (2015). Tellinidae. In: M. Huber, Compendium of bivalves 2. Harxheim: ConchBooks. 907 pp. [details]   

basis of record  (ofChecked: verified by a taxonomic editorTellina perrieri Bertin, 1878) Huber, M.; Langleit, A.; Kreipl, K. (2015). Tellinidae. In: M. Huber, Compendium of bivalves 2. Harxheim: ConchBooks. 907 pp. [details]   

basis of record  (ofChecked: verified by a taxonomic editorTellina consanguinea G. B. Sowerby III, 1903) Huber, M.; Langleit, A.; Kreipl, K. (2015). Tellinidae. In: M. Huber, Compendium of bivalves 2. Harxheim: ConchBooks. 907 pp. [details]   

additional source  (ofChecked: verified by a taxonomic editorTellina sieboldii Deshayes, 1855) Boss K.J. 1969. The subfamily Tellininae in South African waters. Bulletin of the Museum of Comparative Zoology at Harvard College, 138: 81-162., available online at http://biodiversitylibrary.org/page/4631378
page(s): 119 [details]   

basis of record  (ofChecked: verified by a taxonomic editorTellina sieboldii Deshayes, 1855) Okutani T., ed. (2000) Marine mollusks in Japan. Tokai University Press. 1173 pp. [details]   
 

LanguageName 
Japanese Unreviewed: has not been verified by a taxonomic editorベニガイ  [details]